# SDR 02FDEA00326

- Difficulty date: May 11, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 24,941 hours, 14,577 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT FLICKERED SEVERAL TIMES THEN REMAINED ON STEADY FOR APPROX 20 SEC IN FLT WHILE EXECUTING PROC IN ORH LIGHT WENT OUT.  PERFORMED RESISTANCE CHECKS OF OVERHEAT ELEMENTS.  ALL RESISTANCE CHECKS ARE GOOD PER MM 26-14-001-2.  GAIN ACCESS TO KEEL BEAM AND AFT CARGO DUCTING AND ELEMENTS TO BE PHYSICALLY CHECKED ON ENGINE RUN.  NR 1 ENGINE PURGE VALVE PNEUMATIC DUCT CLAMP LEAKING AIR ON OVERHEAT LOOP AFT OF STA 1243 IN AFT AIRSTAIR AREA.  TIGHTEN CLAMP AND LEAKED CHECK OK.
